# SDR IXXA06SMN379S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT OUTBOARD FLAP LEADING EDGE UPPER SKIN HAS A NON-STANDARD REPAIR AT STATION XF227.000.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 06552 DATE D11-09-06, SEMAN DRAWING NUMBER ED-4363 DATED 11-06-06 AND SEMAN ENGINEERING ORDER NUMBER 2006806.
